Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Discomfort in testicle and penis, STD tests negative, chances of epididymitis

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2395 Questions
I have been experiencing discomfort in one testicle and a little bit at tip of penis. I have been tested for all STD's and my tests were all negative. The person I was with was also tested and she told me all her tests were negative too. What could be causing the discomfort?
Posted Sat, 28 Apr 2012 in Testicle Problems
Answered by Dr. Robert Galamaga 39 minutes later
Thank you for submitting your question.

Your question is a good one and I will work on providing you with good information and recommendations regarding what is going on.

You have indicated that you have had a comprehensive degree of testing done which rules out sexually transmitted diseases. I assume they tested you for chlamydia and gonorrhea among the others.
My main consideration in your case would be that you may have a mild degree of epididymitis.

This can sometimes create a moderate degree of discomfort in the testicle as well as the urethra. Everyone presents in a somewhat different fashion but in your case I would consider this the most likely caused. For you I would recommend a course of antibiotics in the form of ciprofloxacin. This comes in a 500 mg tablet which you would take by mouth twice daily for 14 to 21 days.

It's beyond a course of antibiotics you still have significant symptoms please try to get back to me for a further discussion. I can be reached via the website with no problem. You can send an e-mail to the attention of me at YYYY@YYYY .

I thank you again for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them. If you do need to obtain a prescription this generally needs to be procured through contact with a physician. You can do this via your primary care provider or via a website which offers consultation services and prescriptions.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor